# SDR TSAA0053256

- Difficulty date: December 23, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C38196
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED 3 INCH CRACK AT BS 500 STRINGER 15R.  TEMPORARY REPAIR INSTALLED BY TRIM OYT OF CRACK, INSPECTED CUTOUT USING HFEC METHOD AND INSTALLED EXTERNAL DOUBLER.  RECEIVED 8110-3 APPROVAL.  PERMANENT REPAIR REQUIRED WITHIN 1 MONTH OR 500 CYCLES WHICHEVER IS LESS, IAW ECO 3197.  AIRCRAFT RETURNED TO SERVICE.  (M)
